Extremal problems for cubature formulas
Doklady Akademii Nauk, Tome 236 (1977) no. 6, pp. 1303-1306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_6_a4,
author = {M. I. Levin and Yu. M. Girshovich},
title = {Extremal problems for cubature formulas},
journal = {Doklady Akademii Nauk},
pages = {1303--1306},
year = {1977},
volume = {236},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_6_a4/}
}
M. I. Levin; Yu. M. Girshovich. Extremal problems for cubature formulas. Doklady Akademii Nauk, Tome 236 (1977) no. 6, pp. 1303-1306. http://geodesic.mathdoc.fr/item/DAN_1977_236_6_a4/